Advertisement

Dynamic equations for a periodic set of edge dislocations

  • V. L. Berdichevsky
Original
  • 31 Downloads

Abstract

A closed finite-dimensional system of dynamical equations for an unbounded periodic set of edge dislocations obtained previously from homogenization reasoning (Berdichevsky in J Mech Phys Solids 106:95–132, 2017) is rederived in this paper using some elementary means.

Keywords

Dislocation dynamics Dislocation lattice Dislocation lattice stability Approximation of dislocation interaction energy 

Notes

References

  1. 1.
    Berdichevsky, V.L.: A continuum theory of edge dislocations. J. Mech. Phys. Solids 106, 95–132 (2017)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Hirth, J.P., Lothe, J.: Theory of Dislocations. Wiley, New York (1982). Sect. 19-5zbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Mechanical EngineeringWayne State UniversityDetroitUSA

Personalised recommendations